# SDR UALA2013071905091

- Difficulty date: July 18, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,294 hours, 17,090 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Contact
- Condition: Dirty
- Location: Cargo Squib
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CARGO SQUIB TWO NOT TESTING.  CLEANED LAMP CONTACT.  SQUIB TEST CHECKED GOOD.
